MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888541028P
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after the patient was disconnected from the machine, there was a micro hole on the extension tube (right jugular).It was also stated that they replaced the part the that was fissured.The catheter was repaired and there was a leak on the extension tube near the fork/bifurcate.Clorexidina was used on the device as cleaning agent and the insertion site was treated prior to product placement.Tego was not utilized and there was no leur adapter issue.There was no patient symptoms or complications associated with this event.It was also noted that the clamp was moved periodically and approximately 2ml (milliliters) of blood loss.They simply applied the kit and eliminate the damaged part as medical intervention done to the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after the patient was disconnected from the machine, there was a micro hole on the extension tube (right jugular).It was also stated that they replaced the part the that was fissured.Clorexidina was used on the device as cleaning agent and the insertion site was treated prior to product placement.Tego was not utilized and there was no leur adapter issue.There was no patient symptoms or complications associated with this event.It was also noted that the clamp was moved periodically and approximately 2ml (milliliters) of blood loss.They simply applied the kit and eliminate the damaged part as medical intervention done to the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: g4, h3, h6 h3.Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Additionally a photograph of the device was also received.A visual inspection of the returned photo noted: the image depicts the catheter in a bag.The hub, extension tubes, clamps and red and blue luer adapters are visible.The cannula is not attached to the hub and the clamps are locked.A visual inspection of the returned product noted: the cannula was not received.The hub, extension tubes, clamp, red and blue luer adapters appeared intact.A microscope evaluation showed no signs of a hole in the extension tubes.A test guide was inserted into both adapters, no occlusion was noted.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key9646888
Report Number3009211636-2020-00029
Device Sequence Number14306431
Product Code MSD
UDI-Device Identifier20884521158518
UDI-Public20884521158518
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number8888541028P
Device Catalogue Number8888541028P
Device Lot Number1723400092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
02/21/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/13/2020
03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1